Discussions By Condition: Urinary conditions

I Am In Confusion Please Help

Posted In: Urinary conditions 5 Replies
  • Posted By: beatrice waithera
  • December 15, 2006
  • 03:17 PM

For the past month till now i have a mysterious experience.I realized that sometimes (not always) i lose control of my urine and a burning pain around the outer part of the vagina after urinating. I experience this most after washing clothes and after taking alot of fluid.I have never been involved in sex action.I am 19 years old. Sometimes i end wetting my clothes before i get to the washrooms. Please help on which action to takeand highlight the possible disease/infection.

Reply Flag this Discussion

5 Replies:

  • You need to go to your GP and get a urine test initially. Some very minor infections can cause these sort of symptoms which anti-biotics will clear up in a few days.
    Anonymous 42789 Replies
    • December 26, 2006
    • 01:30 AM
    • 0
    Flag this Response
  • Burning or painful sensation and uncontrollable loss of urine may be the symptoms of UTI. UTIs are usually treated with antibiotics. You need to go to doctor to clear up the cause of your symptoms.Here is some information on UTIs: http://www.healthassist.net/conditions/uti.shtml
    Anonymous 42789 Replies
    • December 28, 2006
    • 01:29 PM
    • 0
    Flag this Response
  • :) Antibiotics, that's all i hear, whew!. Do you realize they are resonsible for most of our whoe's. The food we eat is "loaded" with them, so in all, the doctor's prescriptions+the food we eat, we are "over-dosing" on them. From the first ear infection as a baby, up to the present; "OH MY" Question? have you taken this up with God? If for no other reason you might want to give yourself a break, & inlist the help of our Lord "***********t". Good Luck! Lee in seattlle,wa.
    hogndog 426 Replies
    • December 28, 2006
    • 02:33 PM
    • 0
    Flag this Response
  • well God aside, i do agree that doctors are sometimes too quick to prescribe antibiotics. However, when you are dealing with UTI's there is no other way to get rid of them IF that it what you have and if you let them get worse you in for a lot of pain. So make sure you have a UTI before you get all pumped up with antibiotics.
    angelluvbug82 23 Replies
    • December 28, 2006
    • 08:32 PM
    • 0
    Flag this Response
  • You need to go to your GP and get a urine test initially. Some very minor infections can cause these sort of symptoms which anti-biotics will clear up in a few days.my urine has a strong odor
    Anonymous 42789 Replies
    • January 24, 2007
    • 11:45 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.